# SDR FDEA2018062981592

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 33,850 hours, 17,939 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT AFT CARGO SMOKE DETECTION LIGHT WARNING. LOOP A AFT,  LIGHT WAS ILLUMINATED.   ONE TIME AND BOTH LOOPS ONE TIME. NR 1 ENGINE WAS SHUT DOWN AT THE TIME.  IAW 26-1600-05 CARGO SMOKE DETECTOR TEST PASSED.  DUE TO THE INTERMITTENT FAULT. REMOVED AND  REPLACED CARGO SMOKE DETECTOR CONTROL UNIT 50WU3 IAW 26-16-12-04-0.
